Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19464
Title: THE X-RAY SPECTRAL VARIABILITY OF THE BL LACERTAE TYPE OBJECT PKS-2155-304
Authors: SEMBAY, S
WARWICK, RS
URRY, CM
SOKOLOSKI, J
GEORGE, IM
MAKINO, F
OHASHI, T
TASHIRO, M
First Published: 10-Feb-1993
Publisher: UNIV CHICAGO PRESS
Citation: ASTROPHYSICAL JOURNAL, 1993, 404 (1), pp. 112-123
DOI Link: 10.1086/172263
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/19464
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.